# SDR USAA050172

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1123578
- Condition: Corroded
- Location: Fuselage
- Part time: 52,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY .5 INCH IN THREE AREAS, FLOORBEAM FROM STATION 967-986 LBL 18.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-10-02.  (M)
